MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804250-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 03/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has a history of st elevated myocardial infarction (stemi) and on (b)(6) 2022 a 2.5x12 mm and a 3.0x38 mm xience skypoint stent were implanted.On (b)(6) 2022 the patient was re admitted to the hospital due to tietze syndrome [chest pain] and acute myocardial infarction.Surgery and cardiac "sanpl" were performed.There were no reported adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and myocardial infarction are listed in the xience skypoint, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the patient has a history of st elevated myocardial infarction (stemi) and on (b)(6) 2022 a 2.5x12 mm and a 3.0x38 mm xience skypoint stent were implanted.On (b)(6) 2022 the patient was re admitted to the hospital due to tietze syndrome [chest pain] and acute myocardial infarction.Surgery and cardiac "sanpl" were performed.There were no reported adverse patient sequela.Subsequent to the initially filed report, the following information was provided: the patient was discharged from initial procedure on (b)(6) 2022 and discharged again on (b)(6) 2022 after readmission.Measure of cardiac sample and pressure were performed via percutaneous approach.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15043417
Report Number2024168-2022-07828
Device Sequence Number17872448
Product Code NIQ
UDI-Device Identifier08717648233067
UDI-Public08717648233067
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model Number1804250-12
Device Catalogue Number1804250-12
Device Lot Number1080941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X38 MM XIENCE SKYPOINT.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient Age74 YR
Patient SexFemale
Patient Weight93 KG